# SDR CALA2025100709713

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 97,156 hours, 23,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L 4R KNUCKLE KNOCK ER PROTRUDING EXCESIVELY WHEN SLIDE AR MED DOORS 1L&4R KNUCKLE KNOCKERS EXTENDS AS REQUIRED, NO DEFECT NOTED.
